# SDR ASOA20161125187

- Difficulty date: November 25, 2016
- Submitted: November 30, 2016
- Operation: Air carrier
- Aircraft: N195PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15195
- Aircraft time: 20,238 hours, 14,096 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Part number: PL88950LH01
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHOTO LUMINESCENT FLOOR PATH LIGHTING DAMAGED AND CRACKED. REMOVED AND REPLACED PHOTO LUMINESCENT FLOOR PATH LIGHTING, (PN PL88-950LH01, PL88-900H00, PL88-910HL00) IAW AMM 33-51-01-000-801 (A27) AND 33-51-01-400-801 (A27).
